MathSciNet Relay Station
MathSciNet bibliographic data
MR1984464 (2004i:35317) 35R35 (35K55)
Baconneau, Olivier; Lunardi, Alessandra Smooth solutions to a class of free boundary parabolic problems. Trans. Amer. Math. Soc. 356 (2004), no. 3, 987–1005 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement